# SDR YADA2024042401

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N244AX
- Make and model: Beech 1900C
- Aircraft serial: UC78
- Aircraft time: 30,576 hours, 35,740 cycles
- Engine: Pwa PT6A65B
- Engine time: 10,774 hours, 13,606 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 3,787 hours, 2,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A LEAKING ENGINE OIL SCAVENGE PUMP - A PINHOLE WAS VERIFIED IN THE PUMP HOUSING OUTER WALL FROM INTERNAL EROSION - REPLACED SAME.
